I don't think this is a skin care problem and not sure it's dematology. All of a sudden I've developed a strange sensation on my body. A tingle and prickly feeling. It's a bit like how your skin feels when you've been in the sun too long - that feeling of being slightly sunburnt.
It first started by darting all over my body, one minute my arm, next minute my back, then leg etc., now it seems to be all over me and I can feel it on my face. There are no spots or rashes. It seems to come on later in the day, for some reason.
The only time I felt a similar sensation was when I changed my HRT which didn't seem to agree with me. I had very hard breasts and this tingle. When I changed the HRT, to what I'm on now, all seems o.k., no side effects whatsoever.
It seems as if my body is trying to tell me something - I don't know if it is my hormone levels and mystified why I feel it more later in the day - perhaps I'm less busy. It's really unpleasant and slightly scary. If I had a rash or something, then it might be easier to explain.
These tingly and prickly sensations can be due to parasthesia. Chronic paresthesia indicates a problem with the functioning of neurons.
Parasthesias are common in alcoholics and metabolic disorders like diabetes, hypothyroidism, and hypoparathyroidismThey can also be due to peripheral vascular disease, vitamin B12 deficiency or malnutrition.
Get your blood sugar and thyroid hormones levels evaluated. You can take some vit B12 for some days and see if the tingling is gone or not.
In case the symptoms persist then please consult a neurologist as it can be due to some neurological disorder. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.